Mixed finite element methods for quasilinear second order elliptic problems : the p-version
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 26 (1992) no. 7, p. 913-931
@article{M2AN_1992__26_7_913_0,
     author = {Milner, F. A. and Suri, M.},
     title = {Mixed finite element methods for quasilinear second order elliptic problems : the $p$-version},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {26},
     number = {7},
     year = {1992},
     pages = {913-931},
     zbl = {0783.65076},
     mrnumber = {1199319},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1992__26_7_913_0}
}
Milner, F. A.; Suri, M. Mixed finite element methods for quasilinear second order elliptic problems : the $p$-version. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 26 (1992) no. 7, pp. 913-931. http://www.numdam.org/item/M2AN_1992__26_7_913_0/

[1] I. Babuska, I. N. Katz and B. Szabo, The p-version of the finite element method, SIAM Num. Anal., 18 (1981), pp. 515-545. | MR 615529 | Zbl 0487.65059

[2] J. Jr. Douglas and J. E. Roberts, Global estimates for mixed methods for second order elliptic equations, Math. Comp., 44 (1985), pp. 39-52. | MR 771029 | Zbl 0624.65109

[3] F. A. Milner, Mixed finite element methods for quasilinear second order elliptic problems, Math. Comp., 44 (1985), pp. 303-320. | MR 777266 | Zbl 0567.65079

[4] A. Quarteroni, Some results of Bernstein and Jackson type for polynomial approximation in Lp spaces, Jap. J. Appl. Math., 1 (1984), pp. 173-181. | MR 839312 | Zbl 0568.41006

[5] P. A. Raviart and J. M. Thomas, A mixed finite element method for 2nd order elliptic problems, Proceed. Conf. on Mathematical aspects of finite elements methods, Lecture notes in mathematics, vol. 606, Springer-Verlag, Berlin, 1977, pp. 292-315. | MR 483555 | Zbl 0362.65089

[6] M. Suri, On the stability and convergence of higher order mixed finite element methods for second order elliptic problems, Math. Comp., 54 (1990), pp. 1-19. | MR 990603 | Zbl 0687.65101

[7] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North Holland, Amsterdam, 1978. | MR 503903 | Zbl 0387.46032